OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 0°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; LAPAROSCOPES, VIDEO
Back to Search Results |
| Model Number |
WA50011A |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the following reportable malfunction was identified during the device evaluation: minor dentation on the distal edge.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.A definitive root cause however cannot be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject rigid video scope exhibited minor dents on the distal edge.There was no patient involvement.